# SDR FDEA201008132989

- Difficulty date: August 13, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N50462
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON INTERIOR OTBD SKIN HAS CORROSION AT NAC STA 174-185 ABOVE LOWER CHORD.  REPAIR CARRIED IAW EA F-5450-139381.  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
